Disclaimer: I am not a doctor and this should not be taken as medical advice. Majority of this post is written based on my personal experience and thoughts. You are free to believe, or not, anything you read from this post. It it helps you, great! If it doesn’t, write back and we can engage in fruitful discussion!
I think, with a bit of logical and critical thinking, and having a great confidence in your logical belief, one is able to self-heal from TSW based on his/her personal experiences. These are my experiences and thought processes:
1) Why is my skin not healing when I’m applying TS of stronger potency? (TS is not working you idiot. Stop applying them.)
2) Why does my flares regress upon applying TS, but come back with a vengence once I stop applying TS? (TS is not working you idiot. You are addicted to TS and TS does what doctors tell you – they are just there to control your ezcema, not heal it)
3) Why does my skin show great improvement in the 1 month I stopped using TS, despite all the nasty flares, flaking, oozing, pain, suffering?
(Only people who witness and can feel this improvement understand this statement. The logical thought is that your body heals itself naturally, without any external input like TS. One can extrapolate the healing process. If i already feel that great in month 1, how much better will I be?)
4) Why does my skin respond so well during an oral steroids (prednisolone) prescription, and why does it flare with greater intensity once the prescription is stopped?
(Oral steroids suppresses your overactive immune system so as to calm the inflammation. When stopped, your overactive immune system kicks back in, bringing you to square one. Now, one needs to ask, why is my immune system overactive? Is an overactive immune system the root problem of my eczema, or is it a symptom of an underlying problem yet to be discovered? If it is the latter, then usage of oral steroids will not help. If it is the former, one can expect to use oral steroids for life. There has been research from Dr Fukaya book suggesting that over usage of TS leads to impaired and atrophied skin layer, which is more susceptible to allergens intrusion into our body system. – hence triggering the allergen/inflammation pathway, a symptom that we recognize as overactive immune system. So this is a potential root cause – the use of TS, leading to overactive immune system)
5) Why does certain food (nightshades, potatoes) that did not bothered me previously, make me itch and scratch so much?
(It is an obvious food allergy. The mechanism of how TS is related to this, I’m not sure. One theory I put forward is that your IgE levels are higher and are oversensitive to all kinds of stuff entering our bloodstream. People with normal IgE levels will not feel experience such itch attacks when the same type of food is taken, while people on TS withdrawal have high IgE levels become more sensitive to everything in the world. As to why IgE levels are higher, I’ve have to read more and understand the mechanism of TS withdrawal)
6) Why does my skin feel so much better when I withdrawed from moisturizer usage?
(Is my skin addicted to moisturizers too? Human’s, since early ages, are evolved not to require moisturizers in order to live and function properly. Is there even a need for that? I know my skin has adapted upon withdrawal from moisturizers for the better. One has to understand that the sale of skincare products is a big industry, one that has constantly marketed and created demand so that their products can sell. I believe this is one example of corporate capitalism at work. Look at what doctors charge us for TS and moisturizing creams they prescribe. My skin doctors I’ve visited constantly tell me my ezcema is due to “moisture barrier deficiency” and there is a need to constantly moisturize and apply TS. What they don’t know or don’t admit is that the reason I suffer from “moisture barrier deficiency” is due to the very TS they prescribed. Read Dr Fukaya book for research source.)
7) Why does my skin appear so red, oozes, weeps, flakes when I stop TS?
(This is basic physics, chemistry and biology. When you stop constricting your blood vessels with TS, they dilate more than usual. Your skin appears redder due to the vasodilated blood vessels. Your skin also becomes weaker and breaks easier, thus oozing occurs, intensified by the vasodilated vessels. This process, I believe, is independent of your diet. It is a mechanical process that just happens due to the damage of TS. The reason why TSW is so complicated is because of your elevated immune system which is oversensitive to all kinds of food and environment allergies. Thus we often hear conflicting views on whether diet affects your skin, healing and etc. If you eat food that you are allergic to, resulting in increased inflammation markers in your body, and together with the mechanical process of TS withdrawal, you will experience an even horrid time coping with the withdrawal.)
8) More importantly and the question that ends it all – Why are there people who have healed completely from ezcema, with astonishing pictures to prove?
(I don’t even need to answer this. The proof is in the pudding. Truth is TSW works for chronic TS users. As to how? I can’t answer that. The body is more complicated than we know. The healing capacity is there by itself. Even doctor’s can’t cure ‘eczema’. There must be a recovery mechanism that I hope will one day explain all this healing from non-TS usage over a long term.)